MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION CG FUTURE BAND; RING, ANNULOPLASTY

MEDTRONIC HEART VALVES DIVISION CG FUTURE BAND; RING, ANNULOPLASTY
Model Number 638BL32
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Mitral Regurgitation (1964); No Information (3190)
Date of Event 09/21/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Other relevant device(s) are: product id: 6 38bl34, serial/lot #: (b)(4), ubd: 19-oct-2020, udi#: (b)(4).Conclusion: without the return of the products, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that immediately following the implant of a mitral annuloplasty band, it was explanted and replaced with another band.It is unknown if the 32mm or 34mm band was implanted first.The second mitral band was also explanted immediately after implant and replaced with a non-medtronic product.The reasons for explanting the bands are unknown.No additional adverse patient effects were reported. .
 
Additional Manufacturer Narrative
Medtronic received additional information that prior to the procedure, the patient had ruptured mitral valve chordae, resulting in severe prolapse of the posterior leaflet and severe regurgitation.Following resection of posterior leaflet, the 32mm annuloplasty band was lowered into place.There was persistent regurgitation.The surgeon felt this was due to retraction of the "p2" portion of the leaflet.The 32mm band was removed and replaced with a 34mm band of the same model.Residual regurgitation remained, therefore the band was removed and replaced with a 27mm non-medtronic bioprosthetic valve.No additional adverse effects were reported.If information is provided in the future, a supplemental report will be issued.

Brand Name
CG FUTURE BAND
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key7993773
Report Number2025587-2018-02807
Device Sequence Number1190091
Product Code KRH
UDI-Device Identifier00613994758811
UDI-Public00613994758811
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K052860
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/03/2020
Device Model Number638BL32
Device Catalogue Number638BL32
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/28/2018
Supplement Date Received by Manufacturer10/29/2018
Initial Report FDA Received Date10/22/2018
Supplement Report FDA Received Date11/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR